Nebraska, 2014

High Wind in Nebraska, April 28, 2014

April 28, 2014 · NWS LBF · 13 events in 13 counties and zones

A strong spring storm system produced high winds across portions of the west on April 28, 2014. The winds quickly increased during the morning hours and persisted through the afternoon as northwest winds of 35 to 45 mph with gusts to near 60 mph were observed.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

A strong spring storm system produced high winds across portions of the west on April 28, 2014. The winds quickly increased during the morning hours and persisted through the afternoon as northwest winds of 35 to 45 mph with gusts to near 60 mph were observed. The strong winds were reported to have destroyed a grain bin in Hershey.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Apr 28, 6:06 AM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 28, 6:06 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 AM CDT MON APR 28 2014

.UPDATE...
ISSUED AT 705 AM CDT MON APR 28 2014

UPDATED FORECAST TO DROP WINTER WEATHER ADVISORY FOR SHERIDAN AND
WESTERN CHERRY COUNTIES AND TO CAPTURE WIND HEADLINES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM CDT MON APR 28 2014

HAD SOME SNOW THIS MORNING OVER NORTH WEST ZONES AND ALONG THE
EASTERN NEBRASKA PANHANDLE. KOGA REPORTED SNOW FOR A COUPLE OF HOURS
BUT HAS NOW CHANGED BACK TO RAIN. 36F TO 39F WERE BRINGING A MIX AND
35F AND LOWER LOOKED TO BE BRINGING SNOW. MAIN FOCUS TODAY WILL BE
POPS AND WIND. HAVE CARRIED SOME SNOW OVER THE NORTHWEST EARLY THIS
MORNING WITH A MIX SOUTH INTO EASTERN NEBRASKA PANHANDLE. ALL CHANGED
OVER TO RAIN BY THE NOON HOUR. DEFORMATION ZONE WILL CONTINUE TO
PRODUCE PRECIPITATION THROUGH THE CENTRAL NEBRASKA SANDHILLS THROUGH
THE DAY AND INTO THE NIGHT ACROSS WESTERN NEBRASKA WITH 987MB
SURFACE LOW OVER EASTERN NEBRASKA. BAND OF SHOWERS ABOUT 40 MILES
WIDE AND IS PROGGED TO MOVE SLOWLY WEST THROUGH THE MORNING AND THEN
SHIFT BACK TO THE EAST TONIGHT. VERY STRONG WINDS TO DEVELOP THROUGH
THE MORNING OVER THE SOUTHEAST NEBRASKA PANHANDLE INTO SOUTHWEST
NEBRASKA. HAVE EXPANDED THE HIGH WIND WARNING JUST A ROW OF COUNTIES
TO THE EAST AND CONTINUED THROUGH THE DAY. WILL LEAVE THE WIND
ADVISORY TO THE EAST OF THE HIGH WIND WARNING. WILL KEEP THE WINTER
WEATHER ADVISORY GOING EARLY THIS MORNING WITH A PRE FIRST PERIOD TO
THE ZONES. DON'T EXPECT MUCH IN THE WAY OF ADDITIONAL ACCUMULATION
BUT DOR CAMS AND OBS LOOK TO WARRANT IT. WILL LEAVE WIND HIGHLIGHTS
FOR THE EVENING HOURS FOR THE DAY SHIFT...PROBABLY WILL NEED AN
ADVISORY FOR PART OF THE FORECAST AREA. HAVE CARRIED A CHANGEOVER TO
ALL SNOW AGAIN TONIGHT AFTER MIDNIGHT FROM SHERIDAN TO VALENTINE AND
ALONG HIGHWAY 2. WITH 10 TO 1 RATIO HAVE A COUPLE OF INCHES BUT
BELOW ADVISORY CRITERIA.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 342 AM CDT MON APR 28 2014

FORECAST CONCERNS CONTINUE TO CENTER ON GUSTY NORTHWEST WIND...COOLER
THAN AVERAGE TEMPERATURES AND PRECIPITATION AS AN UPPER LEVEL LOW
RELUCTANTLY MEANDERS EAST ACROSS THE CORN BELT AND NORTHERN
MISSISSIPPI RIVER VALLEY. THE UPPER LOW WILL BE ABSORBED BY THE
NORTHERN STREAM LATE WEEK AND LIFT EAST INTO SOUTHEASTERN CANADA.

FOR TUESDAY...MODELS CONTINUE TO KEY ON PRECIPITATION FORMING ACROSS
MUCH OF THE FORECAST AREA AS DECENT ISENTROPIC LIFT CONTINUES.  WEST
CENTRAL AND NORTHERN NEBRASKA ONCE AGAIN WILL SEE THE HIGHEST
CHANCES OF POPS AS UPPER LEVEL ENERGY WRAPS AROUND THE NORTHEASTERN
ADVANCING MIDLEVEL LOW...WHICH CORRESPONDS NICELY WITH A FAVORABLE
AREA OF WEAK FRONTOGENETIC FORCING.  THERMAL PROFILES OF THE LOWER
TROPOSPHERE WILL SUPPORT SNOW IN SOME PLACES  /SANDHILLS...NORTHERN
AND WESTERN NEBRASKA/ THROUGH LATE MORNING TUESDAY...HOWEVER QPF
RATES WILL NOT BE SUCH THAT MEASURABLE ACCUMULATIONS WOULD OCCUR.
WILL CONTINUE A RAIN/SNOW MIX MENTION IN THE FORECAST FOR NOW.  THE
UPPER LOW CONTINUES TO MEANDER EAST LATE TUESDAY INTO
WEDNESDAY...ENDING UP WEST OF LAKE SUPERIOR BY 00Z THURSDAY.  THE
SLOW EASTWARD PROGRESSION SHOULD ALLOW FOR A SLOW DOWNWARD TREND IN
PRECIPITATION CHANCES EACH DAY....WITH THE HIGHEST POPS FAVORING OUR
NORTH CENTRAL NEBRASKA ZONES.  WILL GENERALLY CARRY SLIGHT CHANCE TO
LOW END CHANCE WORDING IN THE FORECAST INTO EARLY FRIDAY AS
ADDITIONAL SW ENERGY DIVES SOUTH ACROSS THE NORTHERN PLAINS.
ATTM...CANNOT RULE OUT SNOW AND/OR MIX DURING THE OVERNIGHT
HOURS...BUT MEASURABLE ACCUMULATION ARE ONCE AGAIN NOT ANTICIPATED
AS THERMAL PROFILES ONLY MARGINALLY SUPPORT SNOW.  THE SW ENERGY
WILL EFFECTIVELY RE-ENFORCE THE EXITING TROUGH LATE WEEK AS RIDGING
AMPLIFIES ACROSS THE WESTERN QUARTER OF THE CONUS.  SHARP NORTHERLY
FLOW ATOP THE HIGH PLAINS WILL KEEP TEMPERATURES SEASONAL TO BELOW
AVERAGE THROUGH SATURDAY.  BUT THE UPPER PATTERN WILL TRANSITION TO
QUASI ZONAL LATE NEXT WEEKEND...WITH A BIT OF A WARMUP EXPECTED
BEFORE THE ARRIVAL OF THE NEXT UPPER SYSTEM/SFC FRONT.
PRECIPITATION CHANCES SEEM WARRANTED LATE THIS WEEKEND...GENERALLY
TIED TO THE PASSAGE OF A WEAK DISTURBANCE AND MID-LEVEL FRONT.  BUT
ATTM WILL CAP AT POPS AT SLIGHT CHANCE AT BEST AS LOCATIONAL
DIFFERENCES OF THE DISTURBANCE AND FRONT ARE NOTED BETWEEN THE LONG
RANGE CAMPS.

FOR THE WIND FORECAST AND ASSOCIATED HIGHLIGHTS...GIVEN THE
MULTITUDE OF WIND HEADLINES ALREADY OUT...WILL EMPLOY A KEEP IT SIMPLE
APPROACH AND TAKE ONE DAY AT A TIME.  THAT BEING SAID...THE SLOW
NATURE OF THE SYSTEM WILL ALLOW FOR ADVISORY CRITERIA WIND SPEEDS
ACROSS MUCH /IF NOT ALL/ OF THE CWA TUESDAY.  A TIGHT PRESSURE
GRADIENT...CAA AND MOMENTUM XFER OF 40-45KTS /AT H85/ WILL PROMOTE
WIND GUSTS TO AT LEAST 50 MPH FOR MUCH OF THE DAY...AGAIN HEADLINES
ARE ANTICIPATED.  WINDS WILL BE SOMEWHAT LIGHTER ON WEDNESDAY AS THE
UPPER AND SURFACE LOW SLOWLY WORK EAST...THOUGH WINDY...WIND
SPEEDS OF 20 TO 30 MPH ARE GENERALLY EXPECTED.  THERE MAY BE A FEW
GUSTS IN WIND PRONE AREAS TO 40 MPH WEDNESDAY AFTERNOON...BUT
ADDITIONAL WIND HEADLINES FOR WEDNESDAY ARE NOT CERTAIN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 705 AM CDT MON APR 28 2014

WIDESPREAD LIGHT RAIN WITH SOME RAIN AND SNOW MIXED WILL CONTINUE
OVER WESTERN NEBRASKA TODAY. GENERALLY MVFR CONDITIONS PERSIST
OVER WESTERN AND NORTH CENTRAL NEBRASKA. STRONG NORTHWEST WINDS
WILL INCREASE OVER THE SOUTHEAST NEBRASKA PANHANDLE AND SOUTHWEST
NEBRASKA THROUGH THE MORNING WITH SUSTAINED WINDS AT 35 TO 45 MPH
AND GUSTS TO AROUND 60 MPH. THESE WINDS WILL CONTINUE THROUGH THE
DAY AND WILL GRADUALLY SUBSIDE THIS EVENING TO 25 TO 35 MPH.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NEZ022-023-035-036-056>059-069>071.

WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004-
024-025-037-094.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ005-006-008-009-
026-027-038.

&&

UPDATE...POWER
SHORT TERM...POWER
LONG TERM...JACOBS
AVIATION...POWER
Hazardous weather outlook, Apr 28, 4:08 AM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 AM CDT MON APR 28 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-291015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
508 AM CDT MON APR 28 2014 /408 AM MDT MON APR 28 2014/

...HIGH WIND WARNING OVER WESTERN NEBRASKA TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

VERY STRONG NORTHWEST WINDS WILL INCREASE OVER THE SOUTHEASTERN
NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA TODAY. NORTHWEST WINDS
OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE POSSIBLE SOUTH AND WEST
OF A LINE FROM HYANNIS TO BRADY. TO THE NORTH AND EAST OF THIS
LINE NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED.

AN ISOLATED THUNDERSTORM IS POSSIBLE OVER NORTH CENTRAL NEBRASKA
TODAY WITH LIGHTNING AND SMALL HAIL THE MAIN THREAT.

AS PRECIPITATION CONTINUES TONIGHT RAIN MAY MIX WITH OR CHANGE TO ALL
SNOW OVER NORTHWEST NEBRASKA ALONG AND NORTH OF HIGHWAY 2 FROM
ELLSWORTH IN SHERIDAN COUNTY TO BROWNLEE IN SOUTHEAST CHERRY
COUNTY. SOME ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG WINDS AND SHARPLY COOLER TEMPERATURES WILL OCCUR ACROSS
THE AREA TUESDAY THROUGH WEDNESDAY AS THE LARGE STORM SYSTEM SLOWLY
MOVES ACROSS THE REGION.

SNOW IS POSSIBLE AGAIN TUESDAY NIGHT ACROSS THE EASTERN PANHANDLE AND
WESTERN SANDHILLS. THE COMBINATION OF SNOW AND WIND COULD PRESENT
A WINTER WEATHER HAZARD FOR MOTORISTS AND LIVESTOCK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Local storm report, Apr 28, 5:30 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 N VALENTINE           42.92N 100.55W
04/28/2014  M2.81 INCH       CHERRY             NE   PUBLIC

            2.81 INCHES OF RAIN IN LAST 24 HOURS.

&&

JGOMEZ
Local storm report, Apr 28, 5:44 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HEAVY RAIN       29 S VALENTINE          42.45N 100.55W
04/28/2014  M0.95 INCH       CHERRY             NE   PUBLIC

            24 HOUR PRECIP

&&

JGOMEZ
Local storm report, Apr 28, 8:25 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     SNOW             13 N RUSHVILLE          42.90N 102.47W
04/28/2014  E8.0 INCH        SHERIDAN           NE   LAW ENFORCEMENT

            ESTIMATED REPORT TOTAL SNOWFALL OF 8.0 INCHES OF SNOW AND
            6 INCHES ON THE GROUND AT TIME OF REPORT.

0900 AM     SNOW             1 SW GORDON             42.80N 102.22W
04/28/2014  E5.0 INCH        SHERIDAN           NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Apr 28, 8:56 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             3 NE GORDON             42.84N 102.16W
04/28/2014  E4.0 INCH        SHERIDAN           NE   PUBLIC

&&

JGOMEZ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 high wind. Local standard time, as filed.

High Wind, Hayes

When
April 28, 9:00 AM CST to 6:00 PM CST
Where
Hayes forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
ASOS
Coordinates
40.525, -101.062 (the zone’s center; the record gives no point)

Nearby Imperial ASOS recorded sustained winds of 40 mph with occasional gusts to around 50 mph between 3 pm CDT and 6 pm CDT. Northwest winds of 35 to 45 mph with gusts to 50 mph were common across Hayes County.

High Wind, Frontier

When
April 28, 9:00 AM CST to 6:00 PM CST
Where
Frontier forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
ASOS
Coordinates
40.530, -100.394 (the zone’s center; the record gives no point)

Nearby McCook ASOS recorded sustained winds of 40 mph with occasional gusts to near 60 mph between 11 am CDT and 6 pm CDT. Northwest winds of 35 to 45 mph with gusts to near 60 mph were common across Frontier County.

High Wind, Lincoln

When
April 28, 10:00 AM CST to 6:00 PM CST
Where
Lincoln forecast zone
Measured
50 kt (58 mph) measured gust
Property damage
$15,000
Reported by
ASOS
Coordinates
41.048, -100.745 (the zone’s center; the record gives no point)

North Platte ASOS recorded a peak wind gust 58 mph at 205 pm CDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across Lincoln County. In Hershey a large grain bin was destroyed and resulted in the Union Pacific Railroad to temporarily halt train traffic through the area.

High Wind, Deuel

When
April 28, 9:00 AM MST to 6:00 PM MST
Where
Deuel forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
ASOS
Coordinates
41.112, -102.334 (the zone’s center; the record gives no point)

Nearby Sidney ASOS recorded sustained winds of 40 mph with occasional gusts to 58 mph between 9 am MDT and 5 pm MDT. Northwest winds of 35 to 45 mph with gusts in excess of 55 mph were common across Deuel County.

High Wind, Keith

When
April 28, 9:00 AM MST to 6:00 PM MST
Where
Keith forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
AWOS
Coordinates
41.199, -101.661 (the zone’s center; the record gives no point)

Ogallala AWOS recorded sustained winds of 40 mph with occasional gusts to 50 mph between 12 pm MDT and 3 pm MDT. Northwest winds of 35 to 45 mph with gusts to 50 mph were common across Keith County.

High Wind, Arthur

When
April 28, 9:00 AM MST to 6:00 PM MST
Where
Arthur forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
AWOS
Coordinates
41.569, -101.696 (the zone’s center; the record gives no point)

Nearby Ogallala AWOS recorded sustained winds of 40 mph with occasional gusts to 50 mph between 12 pm MDT and 3 pm MDT. Northwest winds of 35 to 45 mph with gusts to 50 mph were common across Arthur County.

High Wind, Perkins

When
April 28, 9:00 AM MST to 6:00 PM MST
Where
Perkins forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
ASOS
Coordinates
40.851, -101.650 (the zone’s center; the record gives no point)

Nearby Imperial ASOS recorded sustained winds of 40 mph with occasional gusts to around 50 mph between 2 pm MDT and 5 pm MDT. Northwest winds of 35 to 45 mph with gusts to 50 mph were common across Perkins County.

High Wind, Chase

When
April 28, 9:00 AM MST to 6:00 PM MST
Where
Chase forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
ASOS
Coordinates
40.524, -101.698 (the zone’s center; the record gives no point)

Imperial ASOS recorded sustained winds of 40 mph with occasional gusts to around 50 mph between 2 pm MDT and 5 pm MDT. Northwest winds of 35 to 45 mph with gusts to 50 mph were common across Chase County.

High Wind, Logan

When
April 28, 10:00 AM CST to 6:00 PM CST
Where
Logan forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
ASOS
Coordinates
41.567, -100.483 (the zone’s center; the record gives no point)

Nearby North Platte ASOS recorded a peak wind gust 58 mph at 205 pm CDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across Logan County during the late morning and afternoon hours.

High Wind, McPherson

When
April 28, 10:00 AM CST to 6:00 PM CST
Where
McPherson forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
ASOS
Coordinates
41.568, -101.060 (the zone’s center; the record gives no point)

Nearby North Platte ASOS recorded a peak wind gust 58 mph at 205 pm CDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across McPherson County during the late morning and afternoon hours.

High Wind, Thomas

When
April 28, 10:00 AM CST to 6:00 PM CST
Where
Thomas forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
AWOS
Coordinates
41.914, -100.556 (the zone’s center; the record gives no point)

The Thedford AWOS recorded sustained winds of 40 mph between 1 pm CDT and 4 pm CDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across Thomas County during the late morning and afternoon hours.

High Wind, Grant

When
April 28, 10:00 AM MST to 6:00 PM MST
Where
Grant forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.915, -101.740 (the zone’s center; the record gives no point)

A mesonet site near Whitman recorded sustained winds of 40 mph between 2 pm MDT and 4 pm MDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across Grant County during the late morning and afternoon hours.

High Wind, Hooker

When
April 28, 10:00 AM MST to 6:00 PM MST
Where
Hooker forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
AWOS
Coordinates
41.916, -101.135 (the zone’s center; the record gives no point)

Nearby Thedford AWOS recorded sustained winds of 40 mph between 12 pm MDT and 3 pm MDT. Northwest winds of 35 to 45 mph with gusts in excess of 50 mph were common across Hooker County during the late morning and afternoon hours.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505042, 505043, 505036, 505037, 505038, 505039, 505040, 505041, 505044, 505050, 505068, 505035, 505067.